# SDR C2XA08ON079

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 9,407 hours, 5,362 cycles
- Engine: Allsn AE3007A
- Engine time: 9,636 hours, 5,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 2305591728
- Condition: Missing
- Location: Customer Air
- Part time: 9,636 hours, 5,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7765 - LAX TO LAX - DURING CLIMB FLIGHT CREW REPORTED E1 HIGH ITT.  AIRCRAFT RETURNED TO BLOCK WITH NO INCIDENT.  MX PERSONNEL FOUND COSTOMER SERVICE DISCHARGE TUBE CLAMP MISSING CAUSING GASKET ALSO MISSING.  MX INSTALLED A NEW CLAMP AND GASKET OPERATIONALLY CHECKED HIGH POWER RUNS SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
